Doctor has tested, no other symptoms/causes. Is going to refer her to allergy specialist. Is it possible her cough is related to drug interaction with Seoquel/lorazepam?
concernedhusband; also on Seroquel COUGH AND trouble with breathing, speaking, or swallowing dry throat are all listed as rare side effects but if you wife is still having them it sounds like you should talk to the doctor first before you go to any specialist. AND AS WAS ALREADY SAID IN THE MEAN TIME TRY TO GET HER TO COUGH WHEN SHE FEELS SHE NEEDS AND ALSO IT CAN HELP TO DRINK EXTRA WATER. GOOD LUCK TO YOU AND THE WIFE. cHUCK1957
Ok, everybody , Have a good laugh at this answer! I had a chronic cough that started with an upper respiratory infection, which was treated, and went away, but left me for months and months with a lingering cough. The prescription cough syrup wouldn't even touch it. I would cough at night to the point of waking up gagging. I laughed at my doctor when she recommended Pepcid along with cough syrup and antibiotics and Singulair. I took the prescriptions, all except the ridiculous idea of Pepcid. For a bronchial cough. Ridiculous, right? That's what I thought. Till I had a discussion with my pharmacist 3 months later, when I had that nasty lingering cough. I broke down and filled my prescription for Pepcid. As soon as 3 days later, my cough started to subside, and within 2 weeks, it was completely gone! I will add more later if anyone is interested in the mechanics of this theory. It worked for me, stubborn as I am!
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 16 Apr 2013 • 1 answer
Posted 17 Jul 2013 • 1 answer
Posted 15 Jan 2014 • 2 answers
Posted 17 Aug 2015 • 2 answers
Posted 9 days ago • 0 answers